I was in a psychiatric facility. The Dr asked if I was on 100mg of Lamictal.. I wasn't completely sure as I was medicated and confused, so I said "I think so." That was that. I didn't rber at the time I was actually taking 100 mg TWICE a day & I didn't realize this until I got home a week later.. So he "upped" my dose to 125mg (from 200) then to 150 after a few days. Then once I got home and realized the mistake, he told me to take 250mg. I'm obviously not a doctor, but this seems like a big change. Is it safe? I've been over emotional, foggy, extremely sleepy, and confused. Is this normal? When will my body get used to this new dosage?
If you were stable on the 100 mg twice a day in the psych facility you may ask your doc why the increase and discuss the symptoms you are having. Your doc was going off what you told him. You may want to tell him you are not comfortable with a "big change".
Hope you feel better soon :)
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Feb 2015 • 2 answers
Updated 13 Aug 2017 • 4 answers
Updated 16 Jun 2018 • 2 answers
Updated 26 Sep 2018 • 4 answers
Updated 17 Oct 2018 • 1 answer